# SDR NSV2008F00007

- Difficulty date: July 12, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N249CJ
- Make and model: Saab 340B
- Aircraft serial: 340B249
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 601321
- Part serial: 12123
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERGENCY ESCAPE LIGHT WILL NOT ILLUMINATE AT SEAT 2D AND 4D.  REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY POS NR 1 IAW WORK CARD 33-50-025, OPS CHECK GOOD.  (K)
